# SDR AU001150

- Difficulty date: November 15, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Boeing 767216
- Engine: Ge CF680A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Condition: Cracked
- Location: Hyd System
- Part time: 35,015 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, K
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE DRIVEN HYDRAULIC PUMP CASING CRACKED. PUMP DRIVESHAFT FAILED AT SHEAR POINT. SEVERE INTERNAL DAMAGE TO PUMP. SUSPECTPISTON AND SHOE SUBASSEMBLY FAILED FIRST. LOSS OF HYDRAULIC FLUID.
